Czechoslovak Mathematical Journal, first online, pp. 1-11


On products of some Toeplitz operators on polyanalytic Fock spaces

Irène Casseli

Received July 13, 2018.   Published online November 27, 2019.

Abstract:  The purpose of this paper is to study the Sarason's problem on Fock spaces of polyanalytic functions. Namely, given two polyanalytic symbols $f$ and $g$, we establish a necessary and sufficient condition for the boundedness of some Toeplitz products $ T_fT_{\bar g}$ subjected to certain restriction on $f$ and $g$. We also characterize this property in terms of the Berezin transform.
Keywords:  polyanalytic function; Toeplitz operator; Fock space; Sarason's problem
Classification MSC:  47B35, 30H20, 30G30, 46E22
DOI:  10.21136/CMJ.2019.0334-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] L. D. Abreu: On the structure of Gabor and super Gabor spaces. Monatsh. Math. 161 (2010), 237-253. DOI 10.1007/s00605-009-0177-0 | MR 2726212 | Zbl 1206.46029
[2] A. Aleman, S. Pott, M. C. Reguera: Sarason conjecture on the Bergman space. Int. Math. Res. Not. 2017 (2017), 4320-4349. DOI 10.1093/imrn/rnw134 | MR 3674172 | Zbl 1405.30055
[3] N. Askour, A. Intissar, Z. Mouayn: Espaces de Bargmann généralisés et formules explicites pour leurs noyaux reproduisants. C. R. Acad. Sci., Paris, Sér. I, Math. 325 (1997), 707-712. (In French.) DOI 10.1016/S0764-4442(97)80045-6 | MR 1483703 | Zbl 0892.32018
[4] M. B. Balk: Polyanalytic Functions. Mathematical Research 63. Akademie Verlag, Berlin (1991). MR 1184141 | Zbl 0764.30038
[5] H. Bommier-Hato, E. H. Youssfi, K. Zhu: Sarason's Toeplitz product problem for a class of Fock spaces. Bull. Sci. Math. 141 (2017), 408-442. DOI 10.1016/j.bulsci.2017.03.002 | MR 3667593 | Zbl 1377.47010
[6] H. R. Cho, J.-D. Park, K. Zhu: Products of Toeplitz operators on the Fock space. Proc. Am. Math. Soc. 142 (2014), 2483-2489. DOI 10.1090/S0002-9939-2014-12110-1 | MR 3195769 | Zbl 1303.47035
[7] A. Haimi, H. Hedenmalm: The polyanalytic Ginibre ensembles. J. Stat. Phys. 153 (2013), 10-47. DOI 10.1007/s10955-013-0813-x | MR 3100813 | Zbl 1278.82068
[8] F. Nazarov: A counterexample to Sarason's conjecture. Available at http://users.math.msu.edu/users/fedja/prepr.html.
[9] D. Sarason: Exposed points in $H^1$. I. The Gohberg Anniversary Collection, Vol. II. Operator Theory: Advances and Applications 41. Birkhäuser, Basel (1989), 485-496. MR 1038352 | Zbl 0678.46019
[10] D. Sarason: Products of Toeplitz operators. Linear and Complex Analysis. Problem Book 3, Part I (V. P. Havin, N. K. Nikolskii, eds.). Lecture Notes in Mathematics 1573. Springer, Berlin (1994), 318-319. DOI 10.1007/BFb0100208 | MR 1334345 | Zbl 0893.30036

Affiliations:   Irène Casseli, Aix-Marseille Université, I2M UMR CNRS 7373, 39 Rue F. Joliot-Curie, 13453 Marseille Cedex 13, France, e-mail: irene.casseli@univ-amu.fr


 
PDF available at: